# SDR VNAA2012021500008

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 18,944 hours, 19,290 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1096
- Condition: Overtemp
- Location: Apu Bay
- Part time: 22,139 hours, 16,771 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED WHEN APU WAS STARTED WHILE ON APPROACH, APU TEMPERATURE SPIKED AND THEN SETTLED DOWN.  CABIN FILLED WITH SMELL OF FUEL AND FUMES.  CREW SHUT DOWN APU AND SMELL DISSIPATED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED APU AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
